Mar 28, 2012
Hello Joseph, thank you guys for the great job you're doing here. To my previous question regarding the blood in my stool, it stopped. I hope! I have 2 more questions I'd want to ask. 1) I was on the travuda and sustiva therapy. Sometimes I get stomach pain normally in the morning after eating something or sometimes during daytime when I heavily move my body like running or something. The pain last about 3 to 4 minutes then it stops and it mostly pain at my lower abdominal area. It repeats like 3 times a week and I've been having it for about 3 weeks. But for a week now, I haven't been getting it. What could this be?
2) I missed my dosage which was the sustiva and travuda for 48 hours because I forgot it was finish and to get them on a saturday and the next day was sunday which most pharmacies didn't open or didn't have it. However I got a new one on monday but it is Atripila and just continued with it. Should this be fine or there's something I need to do? Thank you in advance J
Response from Dr. McGowan
Not sure about the first complaint...it may have been a muscle pull since it was worse with movement, a kidney stone may be possible. Since you had blood in the stool it may have been a bout of colitis or mild diverticulitis. See how you feel and if it persists be sure to ask your doctor so you can be checked-out.
If your HIV viral load has been undetectable then missing a couple of days over the weekend on Atripla (or Truvada Sustiva) should not make any difference. There was a study done that showed that patients could skip the weekend dose with this combination and do fairly well (not that I would recommend that stategy), but once the virus is suppressed it gives you some breathing room.
Intelence and not eating because of GI issues
Atripla and changing time zones
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.